Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Prescribed Azithromycin and Clindamycin for acne. Scars due to acne. Suggest treatment

hello , i am 20 years old have problem of acne , i have consulted doctors but i am unable to complete whole course due to lack of time and not stable at one place.. i was given azithromycin tablets, Isotretinoin tablets and Clindamycin 1% gel to be applied on face..should i continue with this medicine or i should stop taking the same. i also have scars on face because of acne ..please suggest some treatment for both problems.please help me..ll be so thank full to you...
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello, Acne scars are a result of acne itself so from preventing newer formation of scars we must stop formation of acne first for which you need to take isotretinoin caps for atleast 3 months continuously.
Coming to the scarring you can go for either dermarollers or fractional co2 lasers treatment depends on what type of scars you have. take care
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor